About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 215856, 2 pages
http://dx.doi.org/10.1155/2010/215856
Editorial

Fractional Differential Equations

1School of Mathematical Sciences, Queensland University of Technology, P.O. Box 2434, Brisbane, Qeensland 4001, Australia
2Department of Statistics and Probability, Michigan State University, A416 Wells Hall, East Lansing, MI 48823, USA
3Department of Mathematics, Mu'tah University, P.O. Box 7, Mu'tah 61710, Jordan
4School of Mathematics, Cardiff University, Cardiff CF2 4YH, UK
5Department of Engineering Mechanics, Hohai University, Xikang Road Number 1, Nanjing, Jiangsu 210098, China
6Department of Mechanical Engineering and Energy Processes, Southern Illinois University, Carbondale, IL 62901, USA

Received 13 April 2010; Accepted 13 April 2010

Copyright © 2010 Fawang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.